# SDR ARWA981115

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Frame 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION BLISTER/CRACK ON LONGERON 27R FUSELAGE FRAME 1060.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER DRAWING NR 98-012 ON 8110-3 DATED SEPT 04, 1998 UNDER WORK ORDER NR 1302.
